It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kay king on November 18, 1999 at 01:30:36:

In Reply to: possible answers posted by a friend that believes you on October 30, 1999 at 16:14:45:

: : I have GWS, I know I do....but the VA won't admit it. They're telling me it's in my head, and they can't find anything wrong with my blood work. But, what else could be causing my ringworm looking rash? migraines? joint pain? hair loss? menstrual problems? chemical sensitivity? etc. etc...when I've never had these problems before GW. I certainly couldn't 'think' these problems to exist, since they say it's all in my head. I don't have 'powers' for pete's sake. Now the VA won't even see me. It drives me mad.... Anyone else in this boat???

: Hi,
: Those chemicals can affect the endocrine system, which if malfunctioning causes all those symptoms...get this checked out by an endocrinologist ASAP, and pass this info along, please. Make sure you have an endo that will consider symptoms as well as lab levels, as lab levels do not always make a correct diagnosis. You may need a TRH test if levels appear normal, too.
: I thought I had GWS, from my son that was there, and it may be CAUSED by being exposed to the chemicals in the war, BUT if the endocrine system is not checked, general paractitioners and other specialists cannot ususally figure this out...thyroid patients have the exact same problem getting diagnosed...see the Thyroid Board. Hope this helps.
Hi, from me. Seems like I finally heard from someone who has exactly the same symptoms as I do. I'm fed up with this so called "winter exzema" that looks like ring worm and I have all the time!!! Steroids don't help. I also have hair loss, memory problems, developed a goiter after the war, had to increase my premarin, have fatique all the time. I haven't been to the VA because I know they won't listen. My regular Dr. just looks at me like I too am crazy. Why cant something be done. I think I will take your advice and consult an endocronologist. Thanks, I'm with you all the way. Kay

Follow Ups

All times are GMT -7. The time now is 01:22 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!